# SDR IXXA060097S

- Difficulty date: October 2, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RT WING LEADING EDGE LOWER RIB CRACKED AT STATION XFS635. REMOVED DAMAGE. FABRICATED REPAIR PART, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PART AND NEW FASTENERS AT RT WING  LEADING EDGE STATION XFS635. IAW SRM 57-2-0, 51-1-20, 51-1-4, 51-1-5, AND 51-1-8.
